Full Text: PDF
Volume 4, Issue 2, 1 August 2022, Pages 145-166
Abstract. Without any qualification condition, we provide a sequential formula for the -subdifferential of multi-composed convex functions via the perturbation theory. As an application of this formula, necessary and sufficient sequential -optimality conditions are obtained for the location problems with monotonic gauges.
How to Cite this Article:
Mohamed Laghdir, Issam Dali, Mohamed Bilal Moustaid, A sequential formula for the -subdifferential of multi-composed functions via a perturbation approach with an application to location problemss, Appl. Set-Valued Anal. Optim. 4 (2022), 145-166.